# SDR COEA2019110753807

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,208 hours, 30,500 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Faulty
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700, HNL-ITO AIR TURNBACK/APPROX. 14:15  DISCREPANCY: AFTER GEAR WAS RETRACTED, FLIGHT CONTROL LIGHT ON CAP AND STICK SHAKER LIGHTS ILLUMINATED. AIRCRAFT WAS RETURNED TO HNL. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PROXIMITY SWITCH. AIRCRAFT RETURNED TO SERVICE.
